Cart (Loading....) | Create Account
Close category search window
 

Some discrete-time counterparts to extreme point results for robust stability of a diamond of polynomials

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Hwan Il Kang ; Div. of Electr. & Inf. Control Eng., Myongji Univ., Yongin, South Korea

The main result of the paper is that a family of polynomials with roughly half of all the real coefficients lying in a diamond is robustly Schur stable if and only if all the extreme polynomials are Schur stable. This special polynomial family is called a degenerate diamond of polynomials. In addition, we obtain the extreme point result for robust Schur stability of a so-called simplex degenerate diamond polynomial family

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 8 )

Date of Publication:

Aug 1999

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.